MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL HINGE COMPONENT WITHOUT ROTATIONAL STOP

ONKOS SURGICAL ELEOS; TIBIAL HINGE COMPONENT WITHOUT ROTATIONAL STOP
Model Number 25002101E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs have been submitted for this adverse event: #3013450937-2023-00143.
 
Event or Problem Description
It was reported that the post of the patient's tibial hinge component fractured.The patient underwent a revision surgery on (b)(6) 2023 and the following implants were revised: tibial hinge component, poly spacer, and distal femur axial pin.Images of the explanted implants identified that there was damage to the top of the tibial poly spacer.It was reported that there was suspected metal debris from the tibial hinge component fracture.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records were reviewed and there were no non-conformances identified that would have contributed to this complaint.If additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: date of this report added date received by manufacturer added type of report added follow-up type added device evaluated by manufacturer updated to no type of investigation code updated to 3331: analysis of production records type of investigation code updated to 4110: trend analysis type of investigation code updated to 4109: historical data analysis investigation findings code updated to 3252: fracture problem investigation conclusions code updated to 4315: cause not established.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
TIBIAL HINGE COMPONENT WITHOUT ROTATIONAL STOP
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17367977
Report Number3013450937-2023-00142
Device Sequence Number7404925
Product Code KRO
UDI-Device IdentifierB27825002101E0
UDI-PublicB27825002101E0
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25002101E
Device Catalogue Number25002101E
Device Lot Number1803752
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001050E, ELEOS MALE FEMALE MIDSECTION; P/N 25001070E, ELEOS MALE FEMALE MIDSECTION; P/N 25001208E, ELEOS POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002201E, ELEOS TIBIAL BASEPLATE; P/N KSC01530E, ELEOS STEM EXTENSION
Outcome Attributed to Adverse Event Hospitalization;
Patient Age20 YR
Patient SexMale